# SDR DALA2025060304232

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 76,354 hours, 9,713 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Faulted
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3361 - HYD - DUE TO GREEN LOW PRESSURE ECAM INDICATION RESULTING IN MANUAL GEAR EXTENSION. CORRECTIVE ACTION: REPLACED PRESSURE SWITCH. OK FOR SERVICE. (7566683)
